# SDR SIMA201911276001

- Difficulty date: November 26, 2019
- Submitted: November 27, 2019
- Operation: Air carrier
- Aircraft: N812AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145531
- Aircraft time: 35,214 hours, 31,436 cycles
- Engine: Rroyce AE3007A13
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

E2 A/ICE FAIL INFLIGHT RAN QRH AND LIGHT DID NOT GO OUT UNTIL WE EXITED ICING CONDITIONS-C/A-AT THIS TIME DEFERREWD # 2 ENGINE ANTI-ICE VALVE AS PER MEL MTX ACTION C/W
